# SDR DALA2015030601993

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 61,066 hours, 43,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Migrated
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR SLIDE PARACHUTE PINS MIGRATED OUT OF POSITION.  THE L1 DOOR SLIDE RAFT WAS REPLACED.  LP6705059.
